# SDR ASMF201310009

- Difficulty date: September 28, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 36,860 hours, 21,442 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA013888D
- Condition: Leaking
- Location: Rt Engine
- Part time: 32,601 hours, 16,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING RT ENGINE TEST, MAINTENANCE DETECTED FUEL LEAK OF 80 DROPS PER MINUTE IN THE FUEL PUMP PAD DRAIN DURING IDLE POWER OPERATION; SO THE RT ENGINE FUEL PUMP WAS REPLACED IAW AMM 73-11-01, TESTED CORRECT.
